# SDR SWIA2019102346604

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 333 FRAME  BETWEEN STR 18R TO STR 23R.  (C-CHECK) RO: 10/22/19. REMOVED CORROSION ON FS 333 FRAME AT STRINGER 23R AND 24R IAW SRM. FOUND OUT OF LIMIT IAW SRM   53-00-00.REMOVED AN  INSTALLED FS 333 NEW FRAME SECTOR FROM STR 18R TO STR 23R IAW SRM. LEAK CHECKS GOOD.
